MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.5"

MEDLINE INDUSTRIES, LP; SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.5"
Model Number SYRSI193292
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe volume markings had a "distorted view.".
 
Additional Manufacturer Narrative
It was reported that the syringe volume markings had a "distorted view." additionally, the reporting facility indicated that the safety mechanism of the needle was not locking.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.The reported problem/issue was unable to be reproduced or confirmed and a root cause was unable to be determined.An abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.5"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19016241
Report Number1417592-2024-00324
Device Sequence Number12804961
Product Code FMF
UDI-Device Identifier30888277657308
UDI-Public30888277657308
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRSI193292
Device Lot Number89718060001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown